# SDR SWIA200516028

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 10,566 hours, 9,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DV WINDOW SHATTERED INFLIGHT.  REPLACED FO SIDE WINDOW IAW CRJ MM 56-12-01.  OPERATIONAL CHECK GOOD, PN/OFF NP139322-6, SN/OFF 011-45H8597.
